# SDR DALA2018031501710

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR JAMB WEB BTW STA Y=200-207 BTW LONG 17L TO 18L AT CPAX. CORROSION LEVEL 2, L1 DOOR JAMB WEB BTW STA Y=200-207 BTW LONG 17L TO 18L AT CPAX WAS REPAIRED PER ER/A 566681-14 REV ORIGINAL AND ETI-17-18-035 REV 1.
